# SDR IPXA2020072258102

- Difficulty date: July 22, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 31,904 hours, 21,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N36411
- Condition: Dented
- Location: Bs 215.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG1, FUSELAGE LT SIDE, HAD A DENT IN THE SKIN AT BS 215.25, WL 214.48.  REPAIRED IAW EO B757-5330-77084.
